The paper deals with semilinear evolution equations in Banach spaces. By means of linear control terms, the controllability problem is investigated and the solutions satisfy suitable nonlocal conditions. The Cauchy multi-point condition and the mean value condition are included in the present discussion. The final configuration is always achieved with a control with minimum norm. The results make use of fixed point techniques; two different approaches are proposed, depending on the use of norm or weak topology in the state space. The discussion is completed with some applications to dynamics of diffusion processes.

Controllability in Dynamics of Diffusion Processes with Nonlocal Conditions / Malaguti, Luisa; Rykaczewski, Krzysztof; Taddei, Valentina. - In: MEDITERRANEAN JOURNAL OF MATHEMATICS. - ISSN 1660-5446. - 16:3(2019), pp. 1-28. [10.1007/s00009-019-1351-9]

Controllability in Dynamics of Diffusion Processes with Nonlocal Conditions

Malaguti, Luisa;RYKACZEWSKI, KRZYSZTOF;Taddei, Valentina
2019

Abstract

The paper deals with semilinear evolution equations in Banach spaces. By means of linear control terms, the controllability problem is investigated and the solutions satisfy suitable nonlocal conditions. The Cauchy multi-point condition and the mean value condition are included in the present discussion. The final configuration is always achieved with a control with minimum norm. The results make use of fixed point techniques; two different approaches are proposed, depending on the use of norm or weak topology in the state space. The discussion is completed with some applications to dynamics of diffusion processes.
16
3
1
28
Controllability in Dynamics of Diffusion Processes with Nonlocal Conditions / Malaguti, Luisa; Rykaczewski, Krzysztof; Taddei, Valentina. - In: MEDITERRANEAN JOURNAL OF MATHEMATICS. - ISSN 1660-5446. - 16:3(2019), pp. 1-28. [10.1007/s00009-019-1351-9]
Malaguti, Luisa; Rykaczewski, Krzysztof; Taddei, Valentina
File in questo prodotto:
File Dimensione Formato  
Malaguti-Rykaczewski-Taddei.pdf

accesso aperto

Descrizione: Articolo
Tipologia: Pre-print dell'autore (bozza pre referaggio)
Dimensione 371.09 kB
Formato Adobe PDF
371.09 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/1176941
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact